Domain decomposition schemes with high-order accuracy and unconditional stability

Wenrui Hao, Shaohong Zhu

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Parallel finite difference schemes with high-order accuracy and unconditional stability for solving parabolic equations are presented. The schemes are based on domain decomposition method, i.e., interface values between subdomains are computed by the explicit scheme; interior values are computed by the implicit scheme. The numerical stability and error are derived in the H1 norm in one dimensional case. Numerical results of both one and two dimensions examining the stability, accuracy, and parallelism of the procedure are also presented. Crown

Original languageEnglish (US)
Pages (from-to)6170-6181
Number of pages12
JournalApplied Mathematics and Computation
Volume219
Issue number11
DOIs
StatePublished - Jan 31 2013

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Domain decomposition schemes with high-order accuracy and unconditional stability'. Together they form a unique fingerprint.

Cite this